Un probleme aux limites pour une equation differentielle non lineaire du deuxieme ordre

TitleUn probleme aux limites pour une equation differentielle non lineaire du deuxieme ordre
Publication TypeJournal Article
AuthorsMorosanu, Gheorghe, and Daniela Zofota
Journal titleBulletin de la Classe des Sciences de l'Academie Royale de Belgique
Year1999
Pages79 - 88
VolumeSer. 6, Vol. 10
Issue1-6
LanguageFrench
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5812), last updated on Fri, 18 Sep 2009 11:14:50 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: